# SDR CA190521006

- Difficulty date: May 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 355483255
- Condition: Failed
- Location: Anti Ice Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ANTI ICE DUCT WARNING FLAGGING L/H FUSELAGE.  CORRECTIVE ACTION: REMOVED AND REPLACED LOOP A41WK PER CRJ 200 AMM 36-21-04. RANG CONTINUITY FROM PIN 16 AND 37 TO GROUND WITH THE SAME SPLIT. FOUND CERAMIC INSULATOR AT P57WK NOT FULLY SEATED INSIDE CONNECTOR. INSTALLED CERAMIC INSULATOR FULLY INTO CONNECTOR AND RECONNECTED LOOP P57WK AND PERFORMED CONTINUITY CHECK AGAIN ON PIN 16 AND 37 AND READ 5.7M TO GROUND ON BOTH SIDES AND 4.7OHMS RESISTANCE BETWEEN PINS 16 AND 37. SEE CP 18758134 FOR OPS CHECK OF THE BLEED LEAK DETECTION SYSTEM (TC# 20190521006)
